Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 58, NWS Midland/Odessa, TX

April 9, 20124 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 9, 2012, 11:57 PM CDT for 4 counties in Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2012, 11:57 PM CDT (04:57 UTC)
Expired
Apr 10, 2012, 1:00 AM CDT
In force
63 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Brewster County, TX, Jeff Davis County, TX, Pecos County, TX, Reeves County, TX

The radar

The Midland/Odessa radar (KMAF), 174 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 5:32 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 5.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2012-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 617 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2012-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
617 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1776 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

801 
WUUS54 KMAF 100457
SVRMAF
TXC043-243-371-389-100600-
/O.NEW.KMAF.SV.W.0058.120410T0457Z-120410T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1157 PM CDT MON APR 9 2012

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
  SOUTH CENTRAL REEVES COUNTY IN SOUTHWEST TEXAS...
  NORTHWESTERN BREWSTER COUNTY IN SOUTHWEST TEXAS...
  EASTERN JEFF DAVIS COUNTY IN SOUTHWEST TEXAS...

* UNTIL 100 AM CDT

* AT 1153 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 12
  MILES NORTH OF HOVEY...OR 26 MILES WEST OF FORT STOCKTON...MOVING
  SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  WESTERN PECOS COUNTY...
  CENTRAL PECOS COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SAFE
SHELTER AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3035 10239 3035 10378 3100 10391 3100 10325
TIME...MOT...LOC 0457Z 317DEG 20KT 3077 10329

$$
1 follow-up statement
698 
WWUS54 KMAF 100544
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1244 AM CDT TUE APR 10 2012

TXC243-389-100554-
/O.CAN.KMAF.SV.W.0058.000000T0000Z-120410T0600Z/
REEVES TX-JEFF DAVIS TX-
1244 AM CDT TUE APR 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFF DAVIS AND SOUTH
CENTRAL REEVES COUNTIES IS CANCELLED...

AT 1244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3035 10267 3035 10348 3070 10344 3072 10300
TIME...MOT...LOC 0544Z 315DEG 29KT 3048 10295

$$

TXC043-371-100600-
/O.CON.KMAF.SV.W.0058.000000T0000Z-120410T0600Z/
PECOS TX-BREWSTER TX-
1244 AM CDT TUE APR 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTH CENTRAL BREWSTER AND CENTRAL PECOS COUNTIES...

AT 1240 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 23 MILES EAST OF HOVEY...OR ABOUT 25 MILES NORTHEAST OF
MARATHON...MOVING SOUTHEAST AT 35 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...SOUTH
CENTRAL PECOS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3035 10267 3035 10348 3070 10344 3072 10300
TIME...MOT...LOC 0544Z 315DEG 29KT 3048 10295

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 5:40 PM CDT, 6 hours 17 minutes earlier.

Area forecast discussion, Apr 9, 5:40 PM CDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
540 PM CDT MON APR 9 2012

.UPDATE...
SEVERE THUNDERSTORM WATCH NUMBER 153 IN EFFECT FOR MUCH OF WEST
TEXAS AND SOUTHEAST NEW MEXICO UNTIL 1 AM CDT /MIDNIGHT MDT/.

&&

.EARLIER DISCUSSION...
SHORT TERM FORECAST CONCERNS WILL INCLUDE THUNDERSTORM DEVELOPMENT
ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS THIS AFTERNOON AND
EVENING. THE LATEST RADAR DATA SHOWS CONVECTION ALREADY UNDERWAY
ACROSS THE TRANS PECOS REGION...WITH A FEW SHOWERS EVEN MOVING INTO
THE PERMIAN BASIN. THE TRANS PECOS REGION WILL REMAIN FAVORED FOR
STORM DEVELOPMENT THIS AFTERNOON AND EVENING GIVEN STEEP MID-LEVEL
LAPSE RATES...DAYTIME HEATING AND WEAK UPSLOPE FLOW. THE HIGHER
RESOLUTION MODELS...INCLUDING THE ARW AND NMM CONCENTRATE
PRECIPITATION DEVELOPMENT OVER THE DAVIS AND GLASS MOUNTAINS...WITH
ANOTHER CLUSTER OF STORMS OVER THE SOUTHEAST NEW MEXICO PLAINS.
GIVEN CURRENT TRENDS AND MODEL PERFORMANCE YESTERDAY... WE HAVE
INCREASED RAIN CHANCES ACROSS THE ABOVE MENTIONED AREAS. A FEW
STRONG TO SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN CONCERN. LATER THIS EVENING... AN ORGANIZED AREA OF
PRECIPITATION MAY CLIP THE NORTHERN PERMIAN BASIN AND WESTERN LOW
ROLLING PLAINS AS CONVECTION DEVELOPS OVER EASTERN NEW MEXICO...
THEN FORMS A POSSIBLE MCS LATE THIS EVENING. THE NAM12 SUGGESTS A
LOW-LEVEL JET OF 30-40KTS... WHICH WOULD SUSTAIN ANY CONVECTION AS
IT MOVES ACROSS THE REGION. IF AN MCS MANAGES TO DEVELOP... DAMAGING
WINDS AND LARGE HAIL WILL BE POSSIBLE. GIVEN THE AMOUNT OF
MOISTURE... LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN FOR ALL
AREAS THROUGH TONIGHT.

CONVECTION ALSO REMAINS POSSIBLE ON TUESDAY...AND THE TRANS PECOS
MOUNTAINS APPEAR TO STAND A BETTER SHOT AT ADDITIONAL RAINFALL
THAN THE SURROUNDING PLAINS. CAN/T COMPLETELY RULE OUT ADDITIONAL
MCS DEVELOPMENT TO OUR NORTH DURING THE LATE EVENING AND OVERNIGHT
HOURS...BUT THE SIGNAL FOR THIS IS CURRENTLY PRETTY WEAK. FOR
NOW... WE WILL CONTINUE TO MENTION CHANCE POPS ACROSS NORTHERN LEA
COUNTY...THE NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING
PLAINS. AGAIN...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...
WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERNS.

THE LATEST MODEL DATA CONTINUES TO INDICATE THE FLOW ALOFT WILL
BECOME SOUTHWESTERLY AND INCREASE ON WEDNESDAY. THERE IS CURRENTLY
VERY GOOD AGREEMENT THAT THUNDERSTORMS WILL FIRE ALONG THE DRYLINE
DURING THE AFTERNOON HOURS ON WEDNESDAY. STEEP LAPSE RATES ALONG
WITH WESTERLY BULK SHEAR VECTORS AVERAGING AROUND 40KTS SUGGEST
SUPERCELL DEVELOPMENT REMAINS POSSIBLE. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN CONCERNS WITH ANY THUNDERSTORMS.

SOUTHWESTERLY FLOW ALOFT REMAINS INTACT ON THURSDAY...WITH THE
DRYLINE MIXING FARTHER EAST INTO THE PLAINS OF WEST TEXAS DURING
THE AFTERNOON HOURS. WE HAVE ADDED A MENTION OF ISOLATED
THUNDERSTORMS ACROSS THE ABOVE MENTIONED AREAS. THE LATEST GFS
EVEN SHOWS POTENTIAL FOR STORMS DEVELOPING ON A RETREATING DRYLINE
THURSDAY EVENING AND THIS BEARS WATCHING. THE FLOW ALOFT CONTINUES
TO INCREASE THROUGH THE REMAINDER OF THE WORK WEEK INTO THE
UPCOMING WEEKEND AS THE MEDIUM RANGE MODELS ALL SUGGEST A LARGE
UPPER TROUGH WILL DEEPEN OVER THE DESERT SOUTHWEST AND NORTHERN
MEXICO. THIS TROUGH IS CURRENTLY ADVERTISED TO TAKE ON A POSITIVE
TILT... WHICH GENERALLY FAVORS LOW-LEVEL MOISTURE PUSHING EAST
INTO WEST CENTRAL TEXAS. THIS TROUGH WILL BE CUT-OFF FROM THE MEAN
FLOW AND THE MODELS TYPICALLY DON/T HANDLE THESE SCENARIOS VERY
WELL. FOR NOW... WE/LL CONTINUE THE CURRENT DRY FORECAST AND AWAIT
A LITTLE BETTER MODEL CONSISTENCY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              63  84  61  82  /  30  20  30  20
CARLSBAD NM                57  89  59  87  /  20  20  30  30
DRYDEN TX                  65  86  64  85  /  30  10  10  20
FORT STOCKTON TX           64  87  63  85  /  30  20  20  30
GUADALUPE PASS TX          59  84  58  82  /  30  30  30  20
HOBBS NM                   58  85  59  82  /  30  30  30  40
MARFA TX                   52  81  50  79  /  40  30  30  20
MIDLAND INTL AIRPORT TX    63  85  61  82  /  30  20  30  30
ODESSA TX                  64  84  62  82  /  30  20  40  30
WINK TX                    63  92  63  89  /  30  20  30  40

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

44/06
Hazardous weather outlook, Apr 9, 1:54 PM CDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
154 PM CDT MON APR 9 2012

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-101900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
154 PM CDT MON APR 9 2012 /1254 PM MDT MON APR 9 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHEAST NEW MEXICO AND
WEST TEXAS THIS AFTERNOON AND TONIGHT.  ANY STORMS THAT DO DEVELOP
WILL BE ACCOMPANIED BY FREQUENT LIGHTNING...SMALL HAIL...GUSTY
WINDS TO 50 MPH...AND BRIEF HEAVY RAINFALL.  A FEW THUNDERSTORMS
MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE
MAIN THREATS.  LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY...SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE...MAINLY
OVER THE WESTERN MOUNTAINS OF SOUTHEAST NEW MEXICO AND WEST
TEXAS...SOUTHEAST NEW MEXICO PLAINS...WESTERN LOW ROLLING
PLAINS...AND PERMIAN BASIN.  STORMS COULD LAST WELL INTO THE NIGHT.
SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAINFALL BEING THE MAIN THREATS.

WEDNESDAY...SCATTERED THUNDERSTORMS WILL BE AGAIN BE POSSIBLE OVER
MUCH OF THE AREA ALONG A DRYLINE...IF NOT RESIDUAL OUTFLOW BOUNDARIES
FROM THE PRIOR DAY/S CONVECTION.  SOME STORMS COULD BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

44

In the hours before

Local storm report, Apr 9, 7:58 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
758 PM CDT MON APR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             2 W MENTONE             31.71N 103.63W
04/09/2012  E4.00 INCH       LOVING             TX   TRAINED SPOTTER

            3.5 TO 4 INCH HAIL AND WINDS OF 70-80 MPH

&&

JAMIE.GUDMESTAD
Local storm report, Apr 9, 8:55 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
855 PM CDT MON APR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             HOBBS                   32.73N 103.16W
04/09/2012  E2.00 INCH       LEA                NM   TRAINED SPOTTER

            1 TO 2 INCH HAIL IN HOBBS

0825 PM     HAIL             HOBBS                   32.73N 103.16W
04/09/2012  E1.00 INCH       LEA                NM   PUBLIC

0850 PM     HAIL             5 N HOBBS               32.81N 103.16W
04/09/2012  E2.00 INCH       LEA                NM   TRAINED SPOTTER

&&

JAMIE.GUDMESTAD
Local storm report, Apr 9, 9:00 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
900 PM CDT MON APR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FUNNEL CLOUD     5 NW PECOS              31.46N 103.56W
04/09/2012                   REEVES             TX   LAW ENFORCEMENT

&&

JAMIE.GUDMESTAD
Local storm report, Apr 9, 9:44 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
944 PM CDT MON APR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             MALAGA                  32.22N 104.07W
04/09/2012  E1.25 INCH       EDDY               NM   PUBLIC

            HAIL COVERED THE GROUND AND CRACKED A WINDSHIELD AND
            DENTED A TRUCK

&&

JAMIE.GUDMESTAD
Special weather statement, Apr 9, 10:51 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1051 PM CDT MON APR 9 2012

TXZ058-100415-
REEVES COUNTY AND UPPER TRANS PECOS-
1051 PM CDT MON APR 9 2012

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING SOUTHERN REEVES COUNTY UNTIL 1115 PM CDT...

A THUNDERSTORM WITH NICKEL SIZE HAIL AND GUSTY WINDS WAS LOCATED 5
MILES SOUTHWEST OF VERHALEN AT 1051 PM CDT...MOVING SOUTHEAST AT 20
MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
TUESDAY MORNING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&
Local storm report, Apr 9, 10:54 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1054 PM CDT MON APR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             1 SW SEVEN RIVERS       32.58N 104.43W
04/09/2012  E1.00 INCH       EDDY               NM   TRAINED SPOTTER

            ON HWY 285

0600 PM     HAIL             MALAGA                  32.22N 104.07W
04/09/2012  E1.25 INCH       EDDY               NM   PUBLIC

            HAIL COVERED THE GROUND AND CRACKED A WINDSHIELD AND
            DENTED A TRUCK

0653 PM     HAIL             10 NW CARLSBAD          32.51N 104.36W
04/09/2012  E1.00 INCH       EDDY               NM   TRAINED SPOTTER

            1/2 INCH TO 1 INCH HAIL

0654 PM     HAIL             7 N ORLA                31.93N 103.91W
04/09/2012  E2.50 INCH       LOVING             TX   TRAINED SPOTTER

            TENNIS BALL HAIL AND 50 TO 60 MPH WIND ON STATE ROAD 25

0702 PM     HAIL             17 NW CARLSBAD          32.58N 104.44W
04/09/2012  E1.00 INCH       EDDY               NM   TRAINED SPOTTER

            1/2 INCH TO 1 INCH HAIL,6 MILES WEST OF BRANTLY LAKE

0725 PM     HAIL             6 E ORLA                31.83N 103.81W
04/09/2012  E4.00 INCH       LOVING             TX   TRAINED SPOTTER

            3 TO 4 INCH HAIL AND GUSTS UP TO 70 TO 75 MPH

0751 PM     HAIL             2 W MENTONE             31.71N 103.63W
04/09/2012  E4.00 INCH       LOVING             TX   TRAINED SPOTTER

            3.5 TO 4 INCH HAIL AND WINDS OF 70-80 MPH

0820 PM     FUNNEL CLOUD     5 NW PECOS              31.46N 103.56W
04/09/2012                   REEVES             TX   LAW ENFORCEMENT

0825 PM     HAIL             HOBBS                   32.73N 103.16W
04/09/2012  E1.00 INCH       LEA                NM   PUBLIC

0832 PM     HAIL             HOBBS                   32.73N 103.16W
04/09/2012  E2.00 INCH       LEA                NM   TRAINED SPOTTER

            1 TO 2 INCH HAIL IN HOBBS

0850 PM     HAIL             5 N HOBBS               32.81N 103.16W
04/09/2012  E2.00 INCH       LEA                NM   TRAINED SPOTTER

&&

JAMIE.GUDMESTAD

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:04 PM CDTSevere Thunderstorm WarningMAFCulberson, Loving, Reeves56 min
Apr 9, 7:39 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward36 min
Apr 9, 7:50 PM CDTSevere Thunderstorm WarningMAFAndrews, Loving, Winkler55 min
Apr 9, 8:02 PM CDTTornado WarningMAFReeves, Ward28 min
Apr 9, 8:12 PM CDTSevere Thunderstorm WarningMAFCulberson63 min
Apr 9, 8:13 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward62 min
Apr 9, 8:21 PM CDTSevere Thunderstorm WarningMAFGaines54 min
Apr 9, 8:28 PM CDTTornado WarningMAFReeves, Ward32 min
Apr 9, 10:58 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Pecos, Reeves62 min
Apr 10, 12:11 AM CDTTornado WarningMAFBrewster, Pecos34 min
Apr 10, 6:14 PM CDTSevere Thunderstorm WarningMAFCulberson44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.